# SDR RRXA98075

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 2420 · AC Generation System
- Part: Resistor
- Condition: Overheated
- Location: Nr 4
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON LANDING, NR 4 GEN UNPARL'D LIGHT AND BUS POWER FAIL LIGHT ON, SMOKE IN COCKPIT.  FOUND NR 4 25 WATT RESISTOR OVERHEATED, ENTERED AS DMI NR 803339 IAW MEL 24-1 CAT C DUE DATE 4-6-98 PLACARD INSTALLED.  *S/D*  SERVICED OIL CAVITIES ON NR 4 CSD/GEN ASSY.  RESET CSD RAN ALL ENG'S.  NR 4 GEN OPS CKS GOOD.  PREFERENTIAL CK CKS GOOD.  THIS CLEARS DMI NR 803339.
